# SDR SIMA981653

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Engine: Allsn AE3007A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Overheated
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

IND - FLT 4209 - RECEIVED SIMULTANEOUS EICAS (ENGINE INDICATING AND CREW ALERTING SYSTEM), MESSAGES, E1 CTL A FAIL, E2 CTL B FAIL.  FLIGHT CREW NOTICED SLIGHT SMELL LIKE BURNING ELECTRICAL.  RESET FADECS (FULL AUTHORITY DIGITAL ELECTRONIC CONTROL SYSTEM ) FOR APPROXIMATELY 5 SECONDS THEN IT FAILED AGAIN.  MAINTENANCE INSPECTED AND FOUND NO FAULT RECORDED ON MFD.  RAN ENGINES FOR OPS CHECK OF ENGINES AND AIR CONDITIONING SYSTEM WITH NO SMELL NOTED.  DID VISUAL CHECK OF AFT AVIONICS COMPARTMENT WITH NO SIGNS OF ELECTRICAL DAMAGE.  AIRCRAFT RETURNED TO SERVICE.  (X)
